advertisement
Question
Posted by: GeeGee | 2007/05/01

Migranes and Ibuprofen

I get migranes quite often - and tension headaches more recently. i drink alot of water, more than 2litres a day. i get a headache at least 3times a week. i find the only thing that helps take them away is Ibuprofen. but i know that doctors dont like you to take alot of it because it weakens the stomach lining. I have IBS and have been told my stomach lining is already not very strong. i dont want to take anything in large doses that would make it worse. is there something else similair to ibuprofen i can take>? and how much is okay to take?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear GeeGee
Ibuprofen is a nonsteroid anti-inflammatory - all the pills in this group will cause stomach irritation. You can lessen the effect by taking it after eating or using 5 ml Ulsanic before you take the pill. 400mg 3 times a week would probably not cause any hassles.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement